Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
ISRAEL JOURNAL OF MATHEMATICS146 (2005), 317-335 PROJECTIVE BASES OF DIVISION ALGEBRAS
 

Summary: ISRAEL JOURNAL OF MATHEMATICS146 (2005), 317-335
PROJECTIVE BASES OF DIVISION ALGEBRAS
AND GROUPS OF CENTRAL TYPE
BY
ELI ALJADEFF
Department o/ Mathematics, Technion--Israel Institute of Technology
Haifa 32000, Israel
e-mail: aljadeff@techunix.technion.ac.il
AND
DARRELL HAILE
Department of Mathematics, Indiana University
Bloomington, IN 47405, USA
e-mail: haile@indiana.edu
AND
MICHAEL NATAPOV
Department of Mathematics, Technion--Israel Institute o/ Technology
Haifa 32000, Israel
e-mail: natapov@tx.teehnion.ac.il
ABSTRACT
Let k be a field. For each finite group G and two-cocyle f in Z2(G,k x)

  

Source: Aljadeff, Eli - Department of Mathematics, Technion, Israel Institute of Technology

 

Collections: Mathematics